Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 03:44:28 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649714
  • Total Topics: 49588
  • Online Today: 149
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 105
Total: 108

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla to Isentress/Truvada  (Read 1429 times)

0 Members and 1 Guest are viewing this topic.

Offline PozBrian

  • Member
  • Posts: 200
Atripla to Isentress/Truvada
« on: March 08, 2012, 09:17:59 PM »
So, the last year or so has been tough. I've been easily irritated, quick to anger and not looking forward to just about anything. I've always been a pretty laid back guy and introverted so except for the getting angry easily, it was hard to say anything amiss.

Over several visits to my Dr, I finally decided to go off Atripla and switch to Isentress and Truvada. I had responded well to the Atripla (numbers below) so was hesitant to switch off something that was working.

One last blow up put me over the edge and told me it was time to do something different. I did not like who I was becoming.

One month ago, I made the switch. It wasn't but a few days later that I was walking down the street actually humming a little tune. No idea what it was, probably made it up on the spot. It was then I realized that the switch was the right thing. Over the last month, I have been happier, calmer and with a brighter outlook than at just about any time since testing poz. I have been absolutely ebullient.

Tuesday was my first blood test after the switch. I get the results next Wednesday. I hope this works for me, I can't imaging returning to where I was.

Brian
3/8 CD4: 495, 31%, VL UD
2/1 CD4: 564, 20%.VL UD, switching to Issentress & truvada
10/11 CD4: 446, 29%, VL UD
7/11 CD4: 873, 35%, VL UD
4/11 CD4: 573, 34% VL 0
12/10 CD4: 405, 30% VL UD
9/10 CD4: 416, 31% VL UD
5/10 CD4: 393, 29% VL: UD
02/10 CD4: 423, 37% VL: UD
11/09 CD4: 379, 25% VL: UNDETECTABLE!!
10/09 CD4: 245, 25% VL: 87
9/09 CD4: 246, 24% VL: 49!
8/09 CD4: 277, 26% VL: 115
7/09 CD4: 346, 24% VL: 221
6/09 started Atripla
5/09 CD4: 326, 16%  VL:125000
4/09 HIV +, CD4: 397, 16%  VL:195000, PPD reactive

Offline wolfter

  • Member
  • Posts: 4,732
Re: Atripla to Isentress/Truvada
« Reply #1 on: March 08, 2012, 10:02:25 PM »
Sending positive energy your way and hoping the new combo proves successful.  I've been on just about every combo over the last couple of decades and this combo has been by far, the easiest for me to tolerate.

Take care and best wishes.

Wolfie
Complacency is the enemy.  ;)  Challenge yourself daily for maximum  return on investment.

Offline aztecan

  • Member
  • Posts: 5,429
  • 29 years positive, 57 years a pain in the butt
Re: Atripla to Isentress/Truvada
« Reply #2 on: March 08, 2012, 11:24:27 PM »
Hey PozBrian,

I believe you will be very happy with your new regimen. It is probably the most trouble-free cocktail I have ever taken.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline emeraldize

  • Member
  • Posts: 3,365
Re: Atripla to Isentress/Truvada
« Reply #3 on: March 08, 2012, 11:44:26 PM »
It's the ONLY regimen I've taken and so far, so good -- in every respect. Em

Offline csguy1

  • Member
  • Posts: 35
Re: Atripla to Isentress/Truvada
« Reply #4 on: March 09, 2012, 11:42:34 AM »
Glad to hear you made the move! I think it will work out just great for you. As I know so far it has for me.

Offline Billy B

  • Member
  • Posts: 374
Re: Atripla to Isentress/Truvada
« Reply #5 on: March 09, 2012, 12:09:44 PM »
PB,
Two weeks on Atripla was all I could tolerate. Switched to I&T and I have been extremely happy with my choice.
Billy
VL 4420 CD4 340 CD4% 24   3/15/10 Started I&T
VL  UD   CD4 340 CD4% 26.5 05/13/10
VL  UD   CD4 360 CD4% 27.1 08/3/10
VL  UD   CD4 310 CD4% 28.4 11/22/10
VL  UD   CD4 420 CD4% 27.9 02/11/11
VL  UD   CD4 370 CD4% 26.4 06/08/11
VL  UD   CD4 360 CD4% 27.7 09/23/11
VL  UD   CD4 370 CD4% 28.3 01/20/12
VL  UD   CD4 430 CD4% 28.8 05/11/12
VL  UD   CD4 370 CD4% 28.1 09/07/12
VL  UD   CD4 390 CD4% 32.3 03/14/13

Offline PozBrian

  • Member
  • Posts: 200
Re: Atripla to Isentress/Truvada
« Reply #6 on: March 15, 2012, 10:45:53 PM »
Thanks all for the good thoughts. Saw my Dr on Wednesday and my numbers are still good, UD, 495, 31%. The best part is I'm still riding the good feelings I've had since making the switch.

Compliance is a little trickier, but in the big scheme of things it's nothing to really complain about. I just need to pay attention in the evenings. the morning is easy because my routine then is pretty regular. I don't have a consistent routine in the evening. I do use my phone to remind me, and it certainly has helped but I still need to improve my timing in the evening.

Brian
« Last Edit: March 15, 2012, 10:49:23 PM by PozBrian »
3/8 CD4: 495, 31%, VL UD
2/1 CD4: 564, 20%.VL UD, switching to Issentress & truvada
10/11 CD4: 446, 29%, VL UD
7/11 CD4: 873, 35%, VL UD
4/11 CD4: 573, 34% VL 0
12/10 CD4: 405, 30% VL UD
9/10 CD4: 416, 31% VL UD
5/10 CD4: 393, 29% VL: UD
02/10 CD4: 423, 37% VL: UD
11/09 CD4: 379, 25% VL: UNDETECTABLE!!
10/09 CD4: 245, 25% VL: 87
9/09 CD4: 246, 24% VL: 49!
8/09 CD4: 277, 26% VL: 115
7/09 CD4: 346, 24% VL: 221
6/09 started Atripla
5/09 CD4: 326, 16%  VL:125000
4/09 HIV +, CD4: 397, 16%  VL:195000, PPD reactive

Offline emeraldize

  • Member
  • Posts: 3,365
Re: Atripla to Isentress/Truvada
« Reply #7 on: March 15, 2012, 11:36:08 PM »
"I don't have a consistent routine in the evening."

Same here. Hey, but tonight -- no problem --
I'm going to go woof the tablet as soon as I post.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.